On a theorem of Baumslag, Dyer and Heller linking group theory and topology
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 231-242
@article{CTGDC_1982__23_3_231_0,
     author = {Deleanu, Aristide},
     title = {On a theorem of Baumslag, Dyer and Heller linking group theory and topology},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {231-242},
     zbl = {0504.55019},
     mrnumber = {675335},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_231_0}
}
Deleanu, Aristide. On a theorem of Baumslag, Dyer and Heller linking group theory and topology. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 231-242. http://www.numdam.org/item/CTGDC_1982__23_3_231_0/

1 G. Baumslag, E. Dyer & A. Heller, The topology of di screte groups, J. of Pure and Appl. Alg. 16 (1980), 1- 47. | MR 549702 | Zbl 0419.20026

2 A.K. Bousfield & D.M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972). | MR 365573 | Zbl 0259.55004

3 A. Deleanu, A. Frei & P. Hilton, Generalized Adams completion, Cahiers Topo. et Géom. Diff. XV-1 (1974), 61-82. | Numdam | MR 356038 | Zbl 0291.18003

4 P. Gabriel& M. Zisman, Calculus of fractions and homotopy theory, Springer Berlin, 1967. | MR 210125 | Zbl 0186.56802

5 P.J. Hilton& U. Stambach, A course in homological algebra, Springer, Berlin, 1971. | MR 346025 | Zbl 0238.18006

6 D.M. Kan & W.P. Thurston, Every connected space has the homology of a K(π,1), Topology 15 (1976), 253-258. | Zbl 0355.55004

7 R.J. Milgram, The bar construction and abelian H-spaces, Ill. J. Math. 11 (1967), 242-250. | MR 208595 | Zbl 0152.40502

8 D. Quillen, Cohomology of groups, Act. Congr. Int. Math. 1970, Vol. 2, 27-51. | MR 488054 | Zbl 0225.18011

9 E.H. Spanier, Algebraic Topology, McGraw Hill, 1966. | MR 210112 | Zbl 0145.43303

10 J.B. Wagoner, Delooping classifying spaces in algebraic K-theory, Topology 11(1972), 349- 370. | MR 354816 | Zbl 0276.18012